# SDR USAA2014120800009

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 18,796 hours, 7,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147000000
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 FIRST CLASS CTR AISLE FLOORBOARD SOFT AT CARPET SEAM BETWEEN FRAME 21 TO 22.  REPLACED FLOOR PANEL 231AF IAW AMM 53-22-12-401.
